By Topic

Comments on "Inversion of multivariable linear systems"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Panda, S. ; State University of New York, Stony Brook, NY, USA ; Silverman, L. ; Sain, M.

The purpose is to give a simple algebraic proof to the necessary part of the criterion of functional reproducibility of multivariable linear systems given by Silverman and to incorporate a slight correction to his criterion. Furthermore, the criteria of the functional reproducibility of Silverman and Sain and Massey [1] are shown to be equivalent.

Published in:

Automatic Control, IEEE Transactions on  (Volume:15 ,  Issue: 4 )